# SDR SWAA2022011470314

- Difficulty date: April 2, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 FLAP TRACK FAIRING TAILCONE HAS A CRACK AROUND THE TRAILING EDGE TIP. / REPAIRED CRACK AROUND THE TRAILING EDGE TIP OF L/H WING #3 FLAP TRACK FAIRING TAIL CONE PER SRM 57-53-70-2R-4 AND SRM 51-70-04-2R-6 56518C 5APR17 373INSP 5APR17
